# SDR COMA11968

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR LATCH IS BROKEN.  REPLACED BROKEN LATCH.
